That is a very common symptom of hypo. I get it too myself. I notice it when my thyroid meds are undermedicating me. As a matter of fact, when it's really hurting me, I KNOW my meds are being interfeared with! Then I go start looking for reasons why.
When do you take your thyroid meds? Anytime around drinking milk or taking calcium in you vitamin? This can substancially reduce the effectiveness of your thyroid medication.
OR perhaps your Dr isn't prescribing enough? Do you have your blood test numbers? (plus their ranges?)
Also, what age are you, if you don't mind me asking? I've recently learned why we woman ACHE could be as a result of bone loss that occurs for us girls over 30...and gets worse as we head towards menopause. We, more the likely,, are suffering from too much estrogen and not enough progesterone. Progesterone builds our bones...while estrogen doesn't.
The PAIN could be due to the fact that new bone isn't being produced.
Hence why we then start suffering from rhumetoid arthritis or osteoparosis too! I believe, personally, that it's ALL connected.